| Model Number |
SM-5627 |
| Medical Device Problem Codes |
Unraveled Material (1664); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Hypersensitivity/Allergic reaction (1907)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, postoperative to a robotic laparoscopic endometriosis excision, there was tissue reaction to the suture.The patient presented with persistent serosanguinous drainage from her right lateral incision.A pinpoint opening at the epidermis was noted.The patient had cut a suture sticking out.There was an issue with suture absorption and hold.